Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

EKG showed ST depression, hypothyroidism. On birth control pills, multivitamin and armour thyroid. Worry?

Hi. I recently had an ekg which showed st depression My doctor wants me to have a nuclear stress test and echo. I am basically healthy, 46 y/o, I exercise about 3 days wk cardio, yoga and swim. I eat a healthy diet hardly any meat and I dont smoke. I am on birth control pills and a multivitamin and armour thyroid for hypothyroidism . He said it could be nothing or something but I am still worried. I was nearvous while in the office and the tech redid my ekg because of slight tachycardia due to stress. Could that have caused the problem?
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
welcome to HCM,
These ECG changes mostly non specific if you have no any symptoms. or may be due to hypothyroidism. But not to worry that much.
I advise you to take homeopathic treatment for hypothyroid because by homeopathy you can be free from thyroid problem and after some time you will be free from medicines also. It has no side effect.
As your question detail shows that you are basically anxious person so homeopathy is best for you which can reduce your anxiety also.
So consult to good classical homeopath.
for more help you may write to me on ""
Have a good health
Answered: Sun, 31 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. ST depression is a sign of myocardial ischemia i.e. reduced coronary perfusion i.e. Ischemic heart Disease.
2. but since tachycardia was there along with nervousness both these conditions (sinus tachycardia + CNS) can lead to non- ischemic ST depression.
3. hopefully your tech or attending Physician have ruled out other possibility of ST depression: hypokalemia,hypocalcemia, Right or Left Ventricular Hypertrophy,or due to side effect of medication.
4. Have an appointment with your physician or consider a second Opinion.
5. probably TMT (stress ecg)/Echo will be helpful.
6. In Patients with pre existing heart disease receiving Thyroxine there is chest pain and increased heart rate, so check with the dosage.
7. treatment will rest upon the diagnosis.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor